by Member's Mark |
Item # 391250
|
Model # 36879 / S0009ZX |

Product Details

About this item

  • Compare to the active ingredient in Aleve®
  • Pain reliever
  • Fever reducer
  • Strength to last 12 hours
Top Rated
current price: $12.98
Online
In stock
Pick it up

Description

Naproxen Sodium Tablets, 220 mg is a pain reliever and fever reducer with strength to last 12 hours. The active ingredient is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID) for adults and children ages 12 years and older. Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and temporarily reduces fever. Compare to Aleve® Caplets active ingredient.

How To Use

Directions: Do not take more than directed; the smallest effective dose should be used; drink a full glass of water with each dose. Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last; for the first dose you may take 2 caplets within the first hour; do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.

Ingredients

Active ingredient (in each caplet): Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* *nonsteroidal anti-inflammatory drug. Inactive ingredients: FD&C blue no. 2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.

Member reviews & questions

Disclaimers

"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."